# SDR SWAA2017030112218

- Difficulty date: February 25, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 50,760 hours, 29,525 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516307
- Condition: Dented
- Location: Bs 235.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 235.8, BETWEEN STRINGER 17 - 18R.   REPAIRED THE FRAME IAW EA.
